# SDR AMCR201004

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: General aviation
- Aircraft: N524AC
- Make and model: Gulstm GV
- Aircraft serial: 686
- Aircraft time: 4,394 hours, 1,478 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 217K221
- Part serial: 80020574
- Condition: Out Of Round
- Location: Zone 700
- Part time: 77 hours, 45 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AMCR) DURING TAKEOFF AND LANDING, CREW REPORTED A NOSE GEAR SHIMMY. MX FOUND THE LT NOSE TIRE TO BE OBLONG-OUT OF ROUND. THERE WAS NO UNUSUAL WEAR OR FLAT SPOTS ON TIRE. MX REPLACED WHEEL ASSY.
